I have been on 10mg of Paxil for four days for anxiety and depression and am very nauseous, extremely dizzy, and my body feels kind of heavy. Plus, when I first wake up in the morning my pupils are very dialated and I feel like a zombie. What should I do?
that is normal. i felt the same way when i started 10 mg of paxil. light headed, then heavy, very odd sensations. i am now on 20 mg and i feel completely like a zombie. so, play it out for a while. see how your body adjusts to it. depression is a side affect. if you begin to feel suicidal see your doctor to get off of it.
i took paxil 10 mg too, it may be just me but when i started to feel that way i stopped taking it. it was so bad that i couldnt even get out of bed. hang in there, maybe it will work for you. if not get a different medicine.
Be sure to call your doctor and let him/her know what you are feeling. Anytime you begin taking a new medication you should inform your doctor if you get weird side effects. Just to let you know, Paxil causes a lot of weight gain.